# SDR MALA100060

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 6,767 hours, 4,722 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER THE GEAR WAS SELECTED UP, RECEIVED A GEAR DISAGREE - WARNING AND WOW INPUT - CAUTION.  WHEN SELECTED DOWN RECEIVED NOSE STEERING INOP - CAUTION.  COMPLETED NOSE STEERING FAULT AND NOSE STEERING CAUTION CLEARED.  FOUND PROXIMITY SENSOR PX11 (RT NLG WOFFW) TO BE AT FAULT.  R & R PROX SENSOR PX11 IAW AMM 32-61-05.  PERFORMED GEAR SWINGS IAW AMM 32-00.  ALL CHECKS GOOD. PN ON/OFF 8-950-01.
